# SDR SWAA2021081520656

- Difficulty date: September 25, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 46,793 hours, 22,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT SHIELD AT AFT CARGO BAY BS847 - BS867 RBL21 WL 164. / REMOVED AND REPLACED SHIELD AT ACB BS 847 TO BS 867 RBL 21 WL 164 IAW SRM 51-40-02 AND DWG 146A0081 REV. A ID: 0028 57049U 29SEP2020
